Excellent cough and cold. Reviews June, 2021, page 9

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 8)

Search only Coricidin HBP brand name

Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets, 16 Tablets (Pack of 8)

Current price: 53.37 USD


Order at Amazon


    More Info

    Coricidin HBP Cold & Flu Tablets, 20 ea (Pack of 3)

    Search only Coricidin HBP brand name

    Coricidin HBP Cold & Flu Tablets, 20 ea (Pack of 3)

    Current price: 21.6 USD


    Order at Amazon


    Height: 4 Inches

    Length: 6 Inches

    Width: 4 Inches

      More Info

      Maximum Strength Mucinex FastMax DM Max & Mucinex Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Thins & Loosens Mucus, Relieves Cough & Chest Congestion, Pain, Fever, Sneezing, Sore Throat, Runny Nose

      Search only Mucinex brand name

      Maximum Strength Mucinex FastMax DM Max & Mucinex Nightshift Cold & Flu Liquid (2 x 6 fl. oz.) Thins & Loosens Mucus, Relieves Cough & Chest Congestion, Pain, Fever, Sneezing, Sore Throat, Runny Nose

      Current price: 19.97 USD


      Order at Amazon


      Height: 5.77 Inches

      Length: 1.44 Inches

      Width: 5.01 Inches

      Weight: 1 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human

      More Info

      Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)

      Search only Vicks brand name

      Vicks DayQuil & NyQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Day & Night Relief, 72 LiquiCaps (48 DayQuil, 24 NyQuil)

      Current price: 17.99 USD

      Saving: $0.91 (5%)


      Order at Amazon


      Height: 3.375 Inches

      Length: 4.375 Inches

      Width: 3 Inches

      Weight: 0.34 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps

      More Info

      Mommy's Bliss Organic Baby Cough Syrup and Mucus + Immunity Support, Contains Organic Agave and Ivy Leaf, Made for Babies 4 month+, 1.67 Fluid Ounces

      Search only Mommy's Bliss brand name

      Mommy's Bliss Organic Baby Cough Syrup and Mucus + Immunity Support, Contains Organic Agave and Ivy Leaf, Made for Babies 4 month+, 1.67 Fluid Ounces

      Current price: 7.99 USD


      Order at Amazon


      Height: 3.75 Inches

      Length: 2.25 Inches

      Width: 1.5 Inches

      Weight: 0.1 Pounds

      Warranty: Mommy's Bliss Satisfaction Guarantee - please call our Customer Service Hotline at 1-877-457-4955 or contact us via email at [email protected]

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe

      More Info

      Baby Nighttime PM Cold Syrup by Hyland’s, Natural Relief of Runny Nose, Congestion and Sleeplessness, 4 Ounce

      Search only Hyland's brand name

      Baby Nighttime PM Cold Syrup by Hyland’s, Natural Relief of Runny Nose, Congestion and Sleeplessness, 4 Ounce

      Current price: 7.95 USD

      Saving: $0.52 (6%)


      Order at Amazon


      Height: 5.03 Inches

      Length: 1.84 Inches

      Width: 2.63 Inches

      Weight: 0.41 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe
      • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
      • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
      • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
      • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
      • 4 OUNCES= UP TO 48 DOSES of Hyland's Nighttime Tiny Cold Syrup
      • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve runny nose, congestion and occasional sleeplessness due to common head colds in babies 6 months+.
      • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+.

      More Info

      Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 Fl. Oz. Box, 12 Fluid Ounce

      Search only Robitussin brand name

      Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 Fl. Oz. Box, 12 Fluid Ounce

      Current price: 25.26 USD


      Order at Amazon


      Height: 5.02 Inches

      Length: 6.05 Inches

      Width: 3.9 Inches

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe
      • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
      • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
      • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
      • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
      • 4 OUNCES= UP TO 48 DOSES of Hyland's Nighttime Tiny Cold Syrup
      • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve runny nose, congestion and occasional sleeplessness due to common head colds in babies 6 months+.
      • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+.
      • For children 6 years and up
      • One dose lasts up to 8 hours
      • Provides relief from cough, runny nose, sneezing and more
      • Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms
      • Robitussin Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 fl oz Box

      More Info

      RaZbaby Vapor-Raz Clip-On Vaporizer - Baby Cough & Cold Relief - Use at Home & On The Go - Al Natural Menthol & Eucalyptus Baby Oil Aromatherapy - 4 Vapor Pads Refills

      Search only Razbaby brand name

      RaZbaby Vapor-Raz Clip-On Vaporizer - Baby Cough & Cold Relief - Use at Home & On The Go - Al Natural Menthol & Eucalyptus Baby Oil Aromatherapy - 4 Vapor Pads Refills

      Current price: 10.99 USD


      Order at Amazon


      Height: 1.25 Inches

      Length: 1.25 Inches

      Width: 1 Inches

      Weight: 0.05 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe
      • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
      • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
      • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
      • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
      • 4 OUNCES= UP TO 48 DOSES of Hyland's Nighttime Tiny Cold Syrup
      • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve runny nose, congestion and occasional sleeplessness due to common head colds in babies 6 months+.
      • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+.
      • For children 6 years and up
      • One dose lasts up to 8 hours
      • Provides relief from cough, runny nose, sneezing and more
      • Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms
      • Robitussin Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 fl oz Box
      • SAFE: Vapor-RaZ is battery & water free, making it safer and cleaner than a humidifier
      • ON-THE-GO: Vapor-RaZ is small, portable, and can be attached directly to baby's clothes, crib, bassinet, car seat, etc
      • LONG LASTING: All night relief with 12+ hours of aromatherapy
      • NATURAL: All natural essential oils, only 2 ingredients, made in the USA. Safer than baby vapor rub
      • COUGH & COLD: Soothing menthol and eucalyptus vapors for stuffy nose + Cold Relief (4 refill vapor pads included)

      More Info

      Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 12 Fluid Ounces

      Search only Amazon Basic Care brand name

      Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Fever, Cough, Nasal Congestion, Sore Throat, Chest Congestion, 12 Fluid Ounces

      Current price: 7.57 USD


      Order at Amazon


      Height: 7.25 Inches

      Length: 2.5 Inches

      Width: 2.5 Inches

      Weight: 0.00251767903204 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe
      • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
      • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
      • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
      • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
      • 4 OUNCES= UP TO 48 DOSES of Hyland's Nighttime Tiny Cold Syrup
      • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve runny nose, congestion and occasional sleeplessness due to common head colds in babies 6 months+.
      • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+.
      • For children 6 years and up
      • One dose lasts up to 8 hours
      • Provides relief from cough, runny nose, sneezing and more
      • Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms
      • Robitussin Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 fl oz Box
      • SAFE: Vapor-RaZ is battery & water free, making it safer and cleaner than a humidifier
      • ON-THE-GO: Vapor-RaZ is small, portable, and can be attached directly to baby's clothes, crib, bassinet, car seat, etc
      • LONG LASTING: All night relief with 12+ hours of aromatherapy
      • NATURAL: All natural essential oils, only 2 ingredients, made in the USA. Safer than baby vapor rub
      • COUGH & COLD: Soothing menthol and eucalyptus vapors for stuffy nose + Cold Relief (4 refill vapor pads included)
      • COUGH SUPPRESSANT & EXPECTORANT: This cold and flu medicine temporarily relieves cough and helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.
      • NASAL DECONGESTANT: This cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.
      • PAIN RELIEVER AND FEVER REDUCER: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu.
      • MULTI-SYMPTOM, MAXIMUM STRENGTH COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion.
      • THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) & phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.

      More Info

      Boiron Chestal Honey Adult Cough Syrup, 6.7 Fl Oz (Pack of 1), Homeopathic Medicine for Cough and Chest Congestion

      Search only Boiron brand name

      Boiron Chestal Honey Adult Cough Syrup, 6.7 Fl Oz (Pack of 1), Homeopathic Medicine for Cough and Chest Congestion

      Current price: 8.74 USD

      Saving: $1.55 (15%)


      Order at Amazon


      Height: 5.63 Inches

      Length: 2.31 Inches

      Width: 2.31 Inches

      Weight: 0.42 Pounds

      • Use as directed
      • ACTIVE INGREDIENTS; (in each 20 mL); Mucinex Nightshift Cold & Flu; Acetaminophen 650 milligram Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Triprolidine HCl 2.5 milligram Purpose(s) Antihistamine
      • ACTIVE INGREDIENT(S); (in each 20 mL); Maximum Strength Mucinex Fast Max DM Max; Dextromethorphan HBr 20 milligram Purpose(s) Cough suppressant; Guaifenesin 400 mg Purpose(s) Expectorant
      • USAGE INFORMATION; Adults and children 12 years and older; Liquid; 20 mL (in dosing cup provided) every 4 hours; No more than 6 doses in any 24-hour period; Children under 12 years do not use
      • Mucinex Nightshift Cold & Flu relieves fever, pain, headache, runny nose, sneezing and controls cough
      • Maximum Strength Mucinex Fast Max DM Max relieves chest congestion, controls cough and thins & loosens mucus
      • Fights your worst symptoms so you can sleep great and wake up human
      • Multi-symptom relief with NyQuil Cold & Flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
      • #1 Pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand
      • Nyquil nighttime relief. Temporarily relieves common cold & Flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, fever, runny nose and sneezing so you can sleep
      • Dayquil non-drowsy, multi-symptom daytime relief. Temporarily relieves common cold & Flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
      • Powerful cold symptom relief, day or night. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps
      • Gentle for Baby and Easy to Use: Contains zero added sugar, alcohol, and zero artificial colors and flavors; also free of top 8 allergens. Moms love our friendly no-spill syringes that make giving our products easy and mess free
      • Goes down easy: It's tricky to get your child to take something if they don’t like the taste. Our products have a yummy just-sweet-enough taste that naturally comes from agave and organic elderberries
      • Immune Support: Our proprietary formula soothes their occasional cough and supports their immune systems with organic elderberry, vitamin C, and organic herbs like ginger root, and slippery elm bark
      • The only USDA organic cough and mucus product for babies: Most pediatricians caution against giving honey to babies under 12 months, so our formula is crafted with organic agave and organic ivy leaf to help your baby when they are coughing to clear mucus
      • Contains 1 - 1.67 fl oz bottle of Mommy's Bliss Organic Baby Cough Syrup + Immunity Support and no-spill syringe
      • NATURAL REMEDIES SINCE 1903: Hyland's has been producing homeopathic medicines since 1903. Hyland's products are mare in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens.
      • FDA REGULATED MANUFACTURING: Hyland's products follow the manufacturing and quality requirements outlined in the Homeopathic Pharmacopoeia of the United States and the applicable provisions of the Code of Federal Regulations. Hyland's facilities are regulated and inspected by the FDA. Hyland's facilities use the most up-to-date equipment and environment to assure purity and quality.
      • SAFE AND RELIABLE: Homeopathy is a safe system of medicine with fundamental principles for selection and application, working to stimulate the body's own healing properties. Homeopathic preparations (6X, 30X, 30C) dilute and invigorate the source ingredient, making doses non-toxic and safe to take alongside other medications without contraindications or known side effects. Always read and follow the label directions when using Hyland's products.
      • NATURAL MEDICINE: Naturally provides up to 71% of the daily value. Hyland's is committed to providing natural solutions for families at every stage of life.
      • 4 OUNCES= UP TO 48 DOSES of Hyland's Nighttime Tiny Cold Syrup
      • EASY TO USE: Dosing dropper for easy delivery in mouth to relieve runny nose, congestion and occasional sleeplessness due to common head colds in babies 6 months+.
      • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+.
      • For children 6 years and up
      • One dose lasts up to 8 hours
      • Provides relief from cough, runny nose, sneezing and more
      • Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms
      • Robitussin Robitussin Children's Cough & Cold Long Acting 3 Pack of 4 fl oz Box
      • SAFE: Vapor-RaZ is battery & water free, making it safer and cleaner than a humidifier
      • ON-THE-GO: Vapor-RaZ is small, portable, and can be attached directly to baby's clothes, crib, bassinet, car seat, etc
      • LONG LASTING: All night relief with 12+ hours of aromatherapy
      • NATURAL: All natural essential oils, only 2 ingredients, made in the USA. Safer than baby vapor rub
      • COUGH & COLD: Soothing menthol and eucalyptus vapors for stuffy nose + Cold Relief (4 refill vapor pads included)
      • COUGH SUPPRESSANT & EXPECTORANT: This cold and flu medicine temporarily relieves cough and helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.
      • NASAL DECONGESTANT: This cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.
      • PAIN RELIEVER AND FEVER REDUCER: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu.
      • MULTI-SYMPTOM, MAXIMUM STRENGTH COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion.
      • THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) & phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.
      • A BETTER WAY: At Boiron, we believe there's a better way to feel better. Since 1932, the Boiron family has been dedicated to providing the purest medicines using sustainable practices. As world leader in homeopathic medicines, quality has always been our passion and you well-being is our goal.
      • HELP YOUR BODY THE NATURAL WAY: Homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms. Our cough syrups work with your body without the risk of contraindications, or known drug interactions.
      • FOR THE WHOLE FAMILY: Recommended for everyone ages 2 and up, Chestal Honey is available for both adults and children in 6.7 fl oz bottles.
      • DAY & NIGHT RELIEF: Chestal Honey is your day and night solution, calming those dry, fitful coughs at bedtime, so they don't prevent sleep, but without drowsy side effects for the day.
      • RELIEF FOR COUGH & CHEST CONGESTION: Chestal Honey is made with a blend of homeopathic active ingredients and 100% premium Acacia honey to that work to relieve all types of common coughs and loosen chest congestion.*

      More Info

      1    2    3    4    5    6    7    8    9    10